# SDR DALA14000343768

- Difficulty date: December 28, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 40,191 hours, 14,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD CARGO BAY DOOR THRESHOLD WEB HAS SEVERAL AREAS OF UPPER SURFACE CORROSION.  MAINTENANCE REPLACED FORWARD WEB IAW DWG 143A8122 AND SRM 51-40-02.
